MAUDE Adverse Event Report: GLYTEC, LLC GLUCOMMANDER; ELECTRONIC GLYCEMIC MANAGEMENT SYSTEM (EGMS)

GLYTEC, LLC GLUCOMMANDER; ELECTRONIC GLYCEMIC MANAGEMENT SYSTEM (EGMS)
Model Number 3.5.1.2
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Glytec received a call from a healthcare professional who was attempting to modify a patient's recommended basal dosages and dose frequency.Upon doing so, the new basal dose recommendation was higher than the nurse expected.This dose was not administered to the patient and no adverse events necessitating medical intervention were reported.
 
Additional Manufacturer Narrative
An uncommon workflow in glucommander subq v3.5.1.2 or later, e.G., delivering basal dose many hours late and changing the dose distribution, may result in a planned guardrail to not function as intended resulting in a higher than expected basal dose recommendation.This was observed to occur once in 100s of 1000s of basal dose recommendations.This issue was addressed in software patch 3.5.2.2, released april 27, 2023 and implemented by the customer may 6, 2023.This mdr was initially submitted through esg on 08-feb-2023 as "fda mdr 08-feb-2023 final version.Pdf".On 25-sep-2024, it came to glytec's attention that the emdr had failed to load successfully into the cdrh adverse event database.Hence, glytec contacted cesub help desk on 25-sep-2024 to inquire why the submission on 08-feb-2023 failed.Cesub help logged glytec's inquiry as csh-36933.On 01-oct-2024, cesub responded to glytec stating: "the submitted pdf file as the submission file but the submission file has to be a zip file that's created using esubmitter.Please advise the user to use esubmitter to create their submission." therefore, glytec is going to re-submit this mdr via esg after re-creating it (this report you are reading now) using esubmitter.

Brand Name
GLUCOMMANDER
Common Device Name
ELECTRONIC GLYCEMIC MANAGEMENT SYSTEM (EGMS)
Manufacturer (Section D)
GLYTEC, LLC
220 north main st
greenville SC 29601
Manufacturer (Section G)
GLYTEC, LLC
220 north main st
greenville SC 29601
Manufacturer Contact
rachel hofmann
220 main st
greenville, SC 29601
8643703297
MDR Report Key20526568
Report Number3005853093-2024-00001
Device Sequence Number8078367
Product Code NDC
UDI-Device Identifier00860057000305
UDI-Public(01)00860057000305(10)3.5.3.0
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5.1.2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown